my photo

Zuzana Patáková

Institute of Science and Technology Austria (IST Austria)
Am Campus 1, 3400 Klosterneuburg, Austria

Contact: zuzka AT kam.mff.cuni.cz

I am a postdoc at IST Austria in the Wagner group. Before that I was a postdoc at the Einstein Institute of Mathematics of the Hebrew University of Jerusalem. My advisors there were Karim Adiprasito and Gil Kalai. Here is my CV.

Research interests

Preprints

  1. X. Goaoc, P. Paták, Z. Patáková, M. Tancer, U. Wagner:
    Shellability is NP-complete. In Proceedings of SoCG 2018, best paper award

Publications

  1. K. Adiprasito, P. Brinkmann, A. Padrol, P. Paták, Z. Patáková, R. Sanyal:
    Colorful simplicial depth, Minkowski sums, and generalized Gale transforms. International Mathematics Research Notices, 2017 (online first), arXiv

  2. X. Goaoc, P. Paták, Z. Patáková, M. Tancer, U. Wagner:
    Bounding Helly numbers via Betti numbers. Chapter in A Journey Through Discrete Mathematics, A Tribute to Jiri Matousek, 407-447. 2017 (online). Also in Proceedings of SoCG 2015, arXiv

  3. X. Goaoc, I. Mabillard, P. Paták, Z. Patáková, M. Tancer, U. Wagner:
    On Generalized Heawood Inequalities for Manifolds: a Van Kampen--Flores type Nonembeddability Result. Israel Journal of Mathematics 222(2):841-866, 2017. Also in In Proceedings of SoCG 2015, arXiv

  4. E. Colin de Verdiere, V. Kaluža, P. Paták, Z. Patáková, M. Tancer:
    A Direct Proof of the Strong Hanani-Tutte Theorem on the Projective Plane. Journal of Graph Algorithms and Applications, 21(5):939-981, 2017. Proceedings of the 24th International Symposium on Graph Drawing (GD 2016), arXiv

  5. J. Kynčl, Z. Patáková:
    On the nonexistence of k-reptile simplices in R3 and R4. The Electronic Journal of Combinatorics 24(3): P3.1, 2017, arXiv

  6. R. Karasev, J. Kynčl, P. Paták, Z. Patáková, M. Tancer:
    Bounds for Pach's selection theorem and for the minimum solid angle in a simplex. Discrete and Computational Geometry, 54(3):610-636, 2015, arXiv

  7. J. Matoušek, Z. Patáková:
    Multilevel polynomial partitions and simplified range searching. Discrete and Computational Geometry, 54(1):22-41, 2015, arXiv

  8. X. Goaoc, J. Matoušek, P. Paták, Z. Safernová, M. Tancer:
    Simplifying inclusion-exclusion formulas. Combinatorics, Probability and Computing. 24(2):438-456. 2015, arXiv

  9. M. Eliáš, J. Matoušek, E. Roldán Pensado, Z. Safernová:
    Lower bounds on geometric Ramsey functions. SIAM J. Discrete Math., 28(4):1960-1970, 2014. Also in Proceedings of SoCG 2014, arXiv

  10. H. Kaplan, J. Matoušek, Z. Safernová, M. Sharir:
    Unit Distances in Three Dimensions. Combinatorics, Probability and Computing. 21(4): 597-610. 2012, arXiv

  11. J. Matoušek, Z. Safernová:
    On the nonexistence of k-reptile tetrahedra. Discrete and Computational Geometry. 46(3): 599-609. 2011, arXiv

Teaching (old -- in Czech)

Education

2015PhD degree in Computer Science
Faculty of Mathematics and Physics, Charles University in Prague
supervisor: Jiří Matoušek
thesis: Problems in discrete geometry
2010Master degree in Mathematical Structures (Summa Cum Laude)
Faculty of Mathematics and Physics, Charles University in Prague
supervisor: Jiří Matoušek
thesis: Reptile simplices
2008Bachelor degree in General Mathematics (Summa Cum Laude)
Faculty of Mathematics and Physics, Charles University in Prague
supervisor: Jiří Matoušek
thesis: Samodlážditelné simplexy (in Czech)